The Stacks Project


Bibliography item: Kollar-variants

authorKollár, János
titleVariants of normality for Noetherian schemes
year2016
typearticle
issn1558-8599
urlhttp://dx.doi.org/10.4310/PAMQ.2016.v12.n1.a1
journalPure Appl. Math. Q.
number1
volume12
pages1–31

BibTeX code

You can use the following code to cite this item yourself.

@article{Kollar-variants,
  author = {Koll\'ar, J\'anos},
  title = {Variants of normality for {N}oetherian schemes},
  year = {2016},
  issn = {1558-8599},
  url = {http://dx.doi.org/10.4310/PAMQ.2016.v12.n1.a1},
  journal = {Pure Appl. Math. Q.},
  number = {1},
  volume = {12},
  pages = {1--31},
}